# SDR SWAA2025111825355

- Difficulty date: October 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727A - 847, LBL 22, WL 156 AFT CARGO.   REPAIRED SUPPORT ZEE IAW SRM 53-00-53-2R-6, REPAIR 6, & INSTALLED THE SUPPORT ZEE AND FASTENERS  IAW SRM 51-40-02-0G-0 AND DWG 146A7500, SHEET 113, REV -.
